# SDR ALG2005F00001

- Difficulty date: December 6, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N3179S
- Make and model: Bell 206L-1
- Aircraft serial: 45781
- Engine: Allsn 250C28B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING RUN UP, SMOKE OBSERVED COMING FROM UP CIRCUIT BREAKER PANEL, AIRCRAFT SHUT DOWN AND MAINTENANCE WAS NOTIFIED.  MAINTENANCE INSPECTED AND FOUND THE DIODE ON THE BATTERY RELAY, SEVERAL WIRES ON BATTERY RELAY BURNED.  FURTHER INSPECTION FOUND WIRES GOING UP THE CENTER POST OF WINDSHIELDS WERE ALSO BURNED AND THE BATTERY SWITCH AND GENERATOR SWITCH ARE BURNED.  MAINTENANCE IN PROCESS OF REPLACEMENT OF THE WIRES AND SWITCHES. (K)
